MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL RKR HLSTR; E-Z CLEAN PENCIL ROCKER HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL RKR HLSTR; E-Z CLEAN PENCIL ROCKER HOLSTER
Model Number 0030H
Medical Device Problem Codes Self-Activation or Keying (1557); Human-Device Interface Problem (2949); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The device history record review could not be performed because a lot number was not provided by the customer.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the device self activate? was there any activation sounds heard? what was the degree of the burn (1st 2nd, 3rd)?.
 
Event or Problem Description
It was reported that during a pacemaker procedure that the bovie was lying on the patient¿s chest while checking the placement of the lead when the or tech heard a ¿pop¿ sound and saw some smoke then saw that the bovie had burnt the patient.The or tech then picked up the bovie.The same device was used to complete the procedure.Patient was treated with some ointment and a bandage.Burn was very superficial.Patient is currently doing fine.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/18/2021.Additional information was requested, and the following was obtained: did the device self activate? yes it did.Was there any activation sounds heard? in the middle of doing an x-ray they heard a pop which brought the tech back to the table.What was the degree of the burn (1st 2nd, 3rd)? no degree was assigned to the burn.Burn cream and a bandage was applied and patient was discharged as expected.

Brand Name
E-Z CLEAN PNCL RKR HLSTR
Common Device Name
E-Z CLEAN PENCIL ROCKER HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11820045
Report Number1721194-2021-00044
Device Sequence Number3224528
Product Code GEI
UDI-Device Identifier10614559100479
UDI-Public10614559100479
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0030H
Device Catalogue Number0030H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1